Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 47, NWS Jackson, MS

April 20, 2015Carroll County, Leflore County, Mississippi

NWS Jackson, MS issued this river flood warning at Apr 20, 2015, 5:29 AM CDT for Carroll County, Leflore County, Mississippi. It took effect at Apr 20, 2015, 11:48 AM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2015, 5:29 AM CDT (10:29 UTC)
In effect from
Apr 20, 2015, 11:48 AM CDT
Expired
Apr 22, 2015, 12:00 AM CDT
In force
36 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 10:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yalobusha River at Whaley (YWGM6).

Action stage
20 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

089 
WGUS44 KJAN 201029
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
529 AM CDT MON APR 20 2015

...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Yalobusha At Whaley affecting Carroll and Leflore Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. Routine 48 hours of forecast rainfall is used on Tibbee 
Creek...Luxapallila Creek...Noxubee River...and the Tombigbee River.


Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC015-083-211629-
/O.NEW.KJAN.FL.W.0047.150420T1648Z-150422T0500Z/
/YWGM6.1.ER.150420T1648Z.150421T0000Z.150421T1400Z.NO/
529 AM CDT MON APR 20 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Yalobusha At Whaley
* from this morning to late Tuesday night.
* At  5:00 AM Monday the stage was 19.5 feet.
* Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will rise above flood stage by late this 
  morning and will continue to rise to near 21.5 feet by this 
  evening. The river will fall below flood stage by late tomorrow 
  morning.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Yalobusha River
Whaley         21  19.5 Mon 05 AM  20.2  21.2  18.8  21.5 07 PM 04/20


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             


$$
1 follow-up statement
703 
WGUS84 KJAN 201516
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1016 AM CDT MON APR 20 2015


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Yalobusha At Whaley affecting Carroll and Leflore Counties




PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-201546-
/O.CAN.KJAN.FL.W.0047.000000T0000Z-150422T0500Z/
/YWGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1016 AM CDT MON APR 20 2015

The Flood Warning is cancelled for
  The Yalobusha At Whaley.
* At  9:00 AM Monday the stage was 19.8 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 20.0 feet this
  afternoon.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Yalobusha River
Whaley         21  19.8 Mon 09 AM  19.5  18.2  16.9  20.0 01 PM 04/20


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 20, 5:06 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 20, 5:06 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
506 AM CDT MON APR 20 2015

.DISCUSSION...EARLY MORNING SURFACE ANALYSIS STILL HAD THE COLD FRONT
THROUGH THE DELTA REGION BUT WEST OF THE NATCHEZ TRACE. LOCAL RADARS
WERE QUIET OVER OUR CWA AS THE CONVECTION HAS SHIFTED WELL EAST OF
OUR AREA. NO ADDITIONAL PRECIPITATION IS EXPECTED OVER OUR CWA TODAY
ALTHOUGH A BAND OF LOW LEVEL CLOUDS WILL SWING EAST ACROSS OUR REGION
ASSOCIATED WITH ANOTHER WAVE ROTATING AROUND THE LARGE UPPER LEVEL
TROUGH COVERING THE EASTERN TWO THIRDS OF THE CONUS. THIS UPPER LEVEL
TROUGH WILL MAINTAIN A NORTHWEST FLOW OVER OUR CWA WHICH WILL
INITIALLY AID IN DRY WEATHER OVER OUR REGION THROUGH TUESDAY THEN
HELP CONTRIBUTE TO WET WEATHER ACROSS OUR REGION BY MID WEEK. A
SURFACE HIGH MOVING OVER THE SOUTHERN PLAINS THIS MORNING WILL SHIFT
EAST TODAY MAINTAINING A DRY NORTHWEST FLOW ACROSS OUR CWA IN THE
WAKE OF THIS MORNING'S COLD FRONT. THE SURFACE HIGH WILL BECOME
CENTERED OVER OUR TONIGHT THEN SHIFT EAST TUESDAY. THIS WILL LEAD TO
COOLER THAN NORMAL TEMPERATURES TODAY THROUGH TUESDAY NIGHT.

BY WEDNESDAY MORNING A CLOSED WILL STILL BE SPINNING OVER THE
NORTHERN GREAT LAKES REGION WHILE A SECOND CLOSED LOW SPINS OFF THE
SOUTHERN CALIFORNIA COAST. THE NORTHERN LOW WILL HELP SUPPORT A COLD
FRONT DROPPING OVER THE TENNESSEE VALLEY WHILE SHORTWAVES ROUNDING
THE SOUTHWEST LOW HELP DEEPEN A SURFACE LOW OVER THE SOUTHERN PLAINS.
AN ASSOCIATED WARM FRONT IS EXPECTED TO EXTEND ACROSS THE ARKLATEX
REGION AND ACROSS OUR CWA. ENOUGH INGREDIENTS LOOK TO COME TOGETHER
FOR A FEW STRONG TO SEVERE STORMS WEDNESDAY AFTERNOON AND NIGHT.
THERE IS ALSO THE POTENTIAL OF A STORM COMPLEX DEVELOPING UPSTREAM
AND AFFECTING OUR CWA WEDNESDAY NIGHT. WL INCLUDE MENTION OF THE
SEVERE STORM POTENTIAL IN OUR HWO. WL MAINTAIN A WARM MOIST AIRMASS
OVER OUR CWA THROUGH THE END OF THE WEEK AS THE CLOSED LOW LIFTS OVER
THE FOUR CORNERS REGION THURSDAY NIGHT THEN OPENS UP AS IT TRACKS
EAST OVER THE CENTRAL PLAINS FRIDAY. MOSTLY DIURNALLY DRIVEN
CONVECTION IS EXPECTED THURSDAY BUT THE OPEN TROUGH ASSOCIATED WITH
THE ONCE CLOSED LOW AND ITS SURFACE LOW WILL AFFECT OUR CWA FRIDAY
INTO SATURDAY. THE ECMWF AND CMC ARE FARTHER NORTH THAN THE GFS WITH
THE SHORTWAVE ENERGY AND SURFACE LOW BUT A FEW STRONG TO SEVERE
STORMS MAY BE IN THE MIX FOR OUR CWA FRIDAY INTO SATURDAY AS WELL.
SUNDAY LOOKS DRY BUT BOTH THE GFS AND ECMWF BRING RAIN BACK MONDAY
WITH A SHORTWAVE TRAVERSING THE REGION. /22/

&&

.AVIATION...THE CONVECTION HAS SHIFTED EAST OF THE AREA AND THE COLD
FRONT WAS NEAR THE NATCHEZ TRACE. THE COLD FRONT WILL PUSH SE OF HBG
BY 15Z. MODELS INDICATE A BRIEF PERIOD OF MVFR/IFR CIGS FROM 10-16Z
BUT VFR CONDITIONS WERE BEING OBSERVED AT 09Z AND ARE EXPECTED TO
CONTINUE THROUGH MONDAY NIGHT. GUSTY NW WINDS ARE EXPECTED TO DEVELOP
THIS MORNING IN THE WAKE OF THE COLD FRONT. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  47  75  53 /   6   1   2   8
MERIDIAN      74  45  76  52 /  10   2   2   6
VICKSBURG     72  46  76  55 /   4   0   3   8
HATTIESBURG   78  50  78  55 /   8   1   2   5
NATCHEZ       73  49  76  56 /   3   0   2   8
GREENVILLE    69  46  74  55 /   6   1   6  11
GREENWOOD     70  44  74  53 /   9   2   4  10

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22
Hazardous weather outlook, Apr 20, 1:08 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT MON APR 20 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
210615-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
108 AM CDT MON APR 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

21

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 20, 1:03 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
103 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HAIL             STEENS                  33.56N 88.32W
04/20/2015  E1.00 INCH       LOWNDES            MS   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL

&&

EC
Local storm report, Apr 20, 1:44 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
144 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND DMG     JEFFERSON               33.63N 89.89W
04/19/2015                   CARROLL            MS   EMERGENCY MNGR

            TREES DOWN.

&&

CME
Local storm report, Apr 20, 2:08 AM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
208 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     KILMICHAEL              33.44N 89.57W
04/19/2015                   MONTGOMERY         MS   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ON LODI RD.

&&

CME
Local storm report, Apr 20, 2:20 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
220 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             MANGHAM                 32.31N 91.77W
04/19/2015  E1.00 INCH       RICHLAND           LA   PUBLIC

0855 PM     HAIL             1 W ALTO                32.36N 91.88W
04/19/2015  M1.25 INCH       RICHLAND           LA   STORM CHASER

            ON SR-15. HAIL LASTED ABOUT 7 MIN.

0905 PM     HAIL             RAYVILLE                32.47N 91.76W
04/19/2015  E1.00 INCH       RICHLAND           LA   LAW ENFORCEMENT

0925 PM     HAIL             PIONEER                 32.74N 91.44W
04/19/2015  E1.75 INCH       WEST CARROLL       LA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED IN BOTH PIONEER AND DARNELL.

0958 PM     TSTM WND DMG     INDIANOLA               33.45N 90.64W
04/19/2015                   SUNFLOWER          MS   LAW ENFORCEMENT

            LIGHT POLE BLOWN DOWN AT THE SO.

1020 PM     HAIL             3 NE GLEN ALLAN         33.05N 90.99W
04/19/2015  E1.75 INCH       WASHINGTON         MS   EMERGENCY MNGR

            REPORTED BY LAW ENFORCEMENT OFFICER ALONG STATE HIGHWAY
            436

1030 PM     HAIL             GREENWOOD               33.52N 90.19W
04/19/2015  E1.00 INCH       LEFLORE            MS   LAW ENFORCEMENT

            REPORTED BY GREENWOOD PD

1038 PM     HAIL             6 WNW GRENADA           33.81N 89.91W
04/19/2015  E1.00 INCH       GRENADA            MS   EMERGENCY MNGR

            NEAR THE COUNTY LINE

1045 PM     HAIL             TEOC                    33.58N 90.06W
04/19/2015  E1.00 INCH       CARROLL            MS   PUBLIC

1051 PM     TSTM WND DMG     JEFFERSON               33.63N 89.89W
04/19/2015                   CARROLL            MS   EMERGENCY MNGR

            TREES DOWN.

1052 PM     HAIL             1 NW JEFFERSON          33.64N 89.90W
04/19/2015  M1.00 INCH       CARROLL            MS   PUBLIC

            MPING REPORT

1100 PM     TSTM WND DMG     2 N DUCK HILL           33.66N 89.71W
04/19/2015                   MONTGOMERY         MS   PUBLIC

            FEW TREES SNAPPED AND UPROOTED

1100 PM     NON-TSTM WND GST TERRY                   32.10N 90.30W
04/19/2015  E50.00 MPH       HINDS              MS   COUNTY OFFICIAL

            40 TO 50 MPH WINDS. MULTIPLE TREES DOWN IN THE COUNTY.
            TREES DOWN ON POWERLINES. ALL OF THE CITY OF UTICA IS
            WITHOUT POWER. TREE DOWN ON A TRAILER ON STUBBS RD IN
            TERRY.

1100 PM     NON-TSTM WND GST JACKSON                 32.32N 90.21W
04/19/2015  E50.00 MPH       HINDS              MS   BROADCAST MEDIA

            TREES DOWN ON RANEY RD IN JACKSON.

1115 PM     TSTM WND DMG     KILMICHAEL              33.44N 89.57W
04/19/2015                   MONTGOMERY         MS   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ON LODI RD.

1115 PM     TSTM WND DMG     5 NW BELLEFONTAINE      33.70N 89.37W
04/19/2015                   WEBSTER            MS   LAW ENFORCEMENT

            WEBSTER SO REPORTED TREE DOWN ON CADARETTA ROAD

1152 PM     TSTM WND DMG     MANTEE                  33.73N 89.06W
04/19/2015                   WEBSTER            MS   911 CALL CENTER

            POWER LINE DOWN

1225 AM     TSTM WND GST     COLUMBUS AFB            33.63N 88.45W
04/20/2015  M60.00 MPH       LOWNDES            MS   OTHER FEDERAL

            52 KNOT MEASURED GUST AT COLUMBUS AFB

1230 AM     HAIL             STEENS                  33.56N 88.32W
04/20/2015  E1.00 INCH       LOWNDES            MS   LAW ENFORCEMENT

            NICKEL TO QUARTER SIZE HAIL

&&

CME
Local storm report, Apr 20, 2:25 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
225 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     6 NNE KILMICHAEL        33.52N 89.53W
04/19/2015                   MONTGOMERY         MS   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ON LODI RD.

&&

CME
Local storm report, Apr 20, 3:01 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 AM CDT MON APR 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     6 SE MER ROUGE          32.72N 91.72W
04/19/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREE DOWN ON KIWI DR

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 9:02 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington58 min
Apr 19, 9:28 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington62 min
Apr 19, 9:44 PM CDTSevere Thunderstorm WarningJANAdams61 min
Apr 19, 9:50 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sharkey, Sunflower, Washington55 min
Apr 19, 9:58 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower62 min
Apr 19, 10:10 PM CDTSpecial Weather StatementJANWashington35 min
Apr 19, 10:14 PM CDTSevere Thunderstorm WarningJANIssaquena47 min
Apr 19, 10:25 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery67 min
Apr 19, 10:39 PM CDTSpecial Weather StatementJANBolivar21 min
Apr 19, 10:42 PM CDTFlash Flood WarningJANCarroll, Leflore2 hr
Apr 19, 10:50 PM CDTSpecial Weather StatementJANSunflower40 min
Apr 19, 11:13 PM CDTSevere Thunderstorm WarningJANWebster47 min
Apr 20, 12:05 AM CDTSpecial Weather StatementJANLowndes25 min
Apr 20, 12:14 AM CDTSpecial Weather StatementJANJasper, Simpson, Smith61 min
Apr 20, 12:18 AM CDTSevere Thunderstorm WarningJANClay, Lowndes27 min
Apr 20, 12:37 AM CDTSpecial Weather StatementJANClay38 min
Apr 20, 10:13 AM CDTRiver Flood WarningJANHinds, Warren8 days
Apr 20, 11:50 AM CDTRiver Flood WarningJANAdams, Wilkinson17 days
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANBolivar, Washington36 hr
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANIssaquena, Washington36 hr
Apr 20, 11:51 AM CDTRiver Flood AdvisoryJANClaiborne, Jefferson, Warren36 hr

Nearby

River Flood Warnings in Mississippi, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.